# SDR GTIA2023060237230

- Difficulty date: May 31, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 21,147 hours, 9,495 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED FUME EVENT BACK 1/2 OF CABIN FL350 AT CRUISE WE ISOLATED PACK 2 AND ODOR BEGAN TO DISIPATED BUT RETURNED UPON EXTENDING L/G. ONCE ON GROUND SHUT OFF PACK 1 AND ENG BLEEDS AND ODOR DISAPPATED COCKPIT NEVER NOTICED ODOR.-PERFORMED PACK BURNOUT OF BOTH 1&2 PACK IAW 21-00-00-615-802, NO ODOR OR DEFECT NOTED. A/C OKAY FOR SERVICE.
